Log In or Register to Join The Conversation!
Viewing 2 reply threads
  • Author
    Posts
    • #25690
      Bill
      Participant

      My wife has been on remodulin iv for a week and a half and has a persistent cough. Has anyone had this, and does it get better? She is only on 1ml every 48hrs and we are hoping they will increase it because she is much more winded then when she was uptravi, very disappointed so far and we dont get a phone conference until tuesday with the doctor’s assistant. We really dont know how long they usually take to level thing out, and I know each is different but would be nice to hear others experiences. Thanks

    • #25692
      Colleen Steele
      Keymaster

      @billb my son was on IV Flolan for 5 years. The two treatments have their differences but also several similarities. I am surprised that your wife hasn’t been monitored more closely by her team since she has only been on remodulin for a week. If you haven’t already, call and leave a message on the nurses line with your concerns. If her symptoms increase they might want to admit and monitor, especially when they increase her dose.

      During planned increases or decreases of Flolan (especially at the beginning) we were given a chart to follow telling us when to make the change and by how much (dose and rate). I don’t know if that is something they can do with Remodulin.

      Have your wide keep a medical journal of her symptoms. Note when they are worse and if there is anything that makes them better. This is often helpful when talking to the doctors.

      Keep in mind that Remodulin is a powerful treatments just like Flolan. Unfortunately your wife will probably always experience some side-effects and starting out they can be bad. But, over time she should start feeling an improvement if she is responsive to the treatments.

      I’m sorry. I truly know what you and your wife is going through. It is hard and I pray that she starts feeling better soon.

    • #25709
      Jen Cueva
      Moderator

      Hi @billb, I am sorry to hear that your wife is not doing well on the transition to Remodulin. Colleen offers such great information. I, too, would suggest that you contact the on-call staff this weekend. They may need to increase her dosage. Like Colleen mentions, they usually monitor this more closely. Was she in the hospital to transition over a few days?

      This may just be her body adapting to the new medication. It often takes some time before the best dosage is reached. Side effects will continue and usually the worst the first week or so when increasing.

      Please update us as I do not want you to be home without her medical team, knowing how she is feeling. Take care of yourself, too

Viewing 2 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account